# SDR SWAA042390

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 54,633 hours, 51,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6573732
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPINDLE INSPECTION, FOUND AREA OF DELAMINATION ON OUTBOARD T/E FLAPS.  REPAIRED OUTBOARD T/E FLAPS PER SRM.
